# SDR CALA2025010601781

- Difficulty date: January 3, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N884UA
- Make and model: Airbus A319-132
- Aircraft serial: 2579
- Aircraft time: 50,216 hours, 25,380 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Box
- Part number: MXP80111
- Condition: Leaking
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CRW REPORTED POSSIBLE O2 LEAK, DOWN TO 280 PSI.   PERFORMED LEAK CHECK, FOUND FIRST OFFICERS FWD OXYGEN MASK STOWAGE BOX (10RN2) TO BE LEAKING TO THE MASK CONTINUOUSLY AFTER PUSHING PRESS TO TEST BUTTON.  REMOVED AND REPLACED IN REF TO AMM 35-12-41-400-001-A, PERFORMED LEAK CHECK AFTER CHANGING PART & NO LEAKS DETECTED.  SERVICED OXYGEN SYSTEM IAW AMM 12-14-35-600-001-A.
